GENERALIZATION OF A SUMMATION DUE TO RAMANUJAN

Tibor K. Pogány, Arjun K. Rathie, Ujjawal Pandey

Abstract



Keywords


Hypergeometric 2F1; Kummer's summation theorem; Ramanujan summation formula

Full Text:

PDF

References


W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.

B. C. Berndt, Ramanujans Notebooks, Part II, Springer–Verlag, New York, 1985.

J. L. Lavoie, F. Grondin, A. K. Rathie, Generalizations of Whipples theorem on the sum of a 3F2, J. Comput. Appl. Math., 72 (1996), 293–300.

S. Ramanujan, Notebooks, Volume 2., Tata Institute of Fundamental Research, Bombay, 1957.

A. K. Rathie, S. Malani, R. Mathur, J. Choi, Certain summations due to Ramanujan and their generalizations, Bull. Korean Math. Soc., 42 (3) (2005), 469–475.




DOI: http://dx.doi.org/10.20903/csnmbs.masa.2009.30.1-2.20

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



Contact details

Bul. Krste Misirkov br.2
1000 Skopje, Republic of Macedonia
Tel. ++389 2 3235-400
cell:++389 71 385-106
mail: manu@manu.edu.mk
About the journal

CSNMBS is a part of the MASA Contribution series. Published by the Section Natural, Mathematical and Biotechnical Sciences.
About this site

Maintained by the Researh center for Materials and Enviroment - MANU/MASA.
Site (including the theme) set, adapted by MASA - CSIT.